MathSciNet Relay Station
MathSciNet bibliographic data
MR2115367 35J40 (35J67 35P05 47F05)
Everitt, W. N.; Markus, L.; Plum, M. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1303–1324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement